# SDR DL77L090573

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 5,669 hours, 408 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TIRE PRESSURE EICAS MESSAGE AFTER GEAR SYNOPSIS SHOWED GRADUAL LOSS OF PRESSURE DURING FLT ON LT NOSE TIRE EMERGENCY LANDING DECLARED.  PERFORMED TIRE INSP PER MM.  FOUND LT NOSE TIRE 20 PERCENT BELOW LIMIT.  REMOVED AND REPLACED RT AND LT WHEEL AND NOSE TIRE ASSY PER MM SPACER INSTALLED.
